Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Upper central abdominal discomfort, nausea, diagnosed with h.pylori, all tests normal, have mesh repaired hernia. Is the discomfort due to mesh?

I suffer from upper central abdominal discomfort and slight nausea . I am 46 yo female. i was diagnosed with helicobactor pylori and had the triple treatment, Referred to gastroenteroligist - all blood tests normal. Ultrasound fine and endoscopy showed no ulcers and all normal besides small hiatis hernia . I have mesh repaired hernia (2004) mesh spans right over over stomach . I have been taking omeprazole and esomeprazole but am still getting the symptoms. Could it be the mesh? Do you advise I go back to the gatroenteroligist or will these symptoms settle eventually. I ahve had this since november 2011
Asked On : Thu, 16 Aug 2012
Answers:  1 Views:  73
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Gastroenterologist 's  Response
Hello, debrapatrick,
I am glad to hear that all your blood tests and ultrasound examination
Came back normal.I am not sure how long ago your hernia mesh was
Placed.If there was a problem with infection, you would be much sicker
with fever,swelling,redness and a high white cell count.Sometimes
scar tissue or adhesions can trap nerve endings and cause pain.Also
mid abdominal pain can indicate pancreas problems.Again, blood tests
for pancreas, such as enzymes Amylase and Lipase levels would be
elevated.H.pylori has been treated successfully, which is good.
I would recommend continueing once a day Omeprazole-20 mg.
for 2-4 weeks.
Wish you well.
Answered: Fri, 17 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor